# SDR SWAA2022051307349

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 64,780 hours, 38,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1672
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OVERHEAD EXIT SIGN FAILS TO ILLUMINATE DURING E-LIGHT CHECK / [01] R/R'D M1672 E-LIGHT BATTERY PACK REF AMM 33-51-06
